# SDR SIMA990683

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 301160
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4153 - EMERGENCY EXIT SIGN AT MAIN CABIN DOOR DOES NOT ILLUMINATE.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
